# SDR SWAA2024090620933

- Difficulty date: July 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND LBL42 AT WING CENTER SECTION 2024-473138<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE LOCATED BS663 BTW LBL5 TO LBL65 AT WING CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 111A1000 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED BS663 BTW LBL5 TO LBL65 AT WING CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 111A1000 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTIVE STEP 3 REPLACED ANGLE LOCATED BS663 BTW LBL5 TO LBL65 AT WING CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 111A1000 REV.- SEE INDIVIDUAL SIGN OFF BELOW AS RII
